# SDR DALA2020030501641

- Difficulty date: March 5, 2020
- Submitted: March 5, 2020
- Operation: Air carrier
- Aircraft: N354NB
- Make and model: Airbus A319-114
- Aircraft serial: 1833
- Aircraft time: 36,792 hours, 19,057 cycles
- System (JASC): 5343 · Fuselage, Landing Gear Attach Fittings
- Part: Bushing
- Condition: Corroded
- Location: Lt Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION LEVEL: 2. CORROSION ATTACHMENT FITTING UPPER FWD LUG BUSHING AT LH MAIN LANDING GEAR (1 EA). REPLACED BUSHING (1E/A) ON ATTACHMENT FITTING UPPER FWD LUG AT L/H MAIN LANDING GEAR AS PER SAFRAN CMM 32-12-25.
